# SDR SWAA103189

- Difficulty date: May 29, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 6,496 hours, 3,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 821024881
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LENS PER MM.
